Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taken i-pill, have severe pain and burning in vagina, abdominal pain, frequent urination. Remedy?

em 18 yrs old nd i consumed i pill after having an unprotected sex wid ma boyfrnd. he didn t took out his sperm in my vagina but take precaution for pregnency i took i pill. now em having severe pain nd burn in my vagina nd also having abdominal pain as well. wat shud i do to reduce the burn nd pain of vagina. nd em having frequent urination too, after every 5 0r 7 mins..
Asked On : Fri, 5 Oct 2012
Answers:  2 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
you may have urinary tract infection due to intercourse,or pelvic inflammation due to that,so consult your gynaecologist and do urine complete,and pelvic examination.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor